# SDR UPS03440241

- Difficulty date: January 31, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 65,143 hours, 15,580 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Nr 3 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C, LEFT WING - NR 3 FLAP TRACK AFTER END INNER SURFACE I/B WALL AREA FOUND CORROSION (FINDING AFTER PIVOT FITTING REMOVAL).  LEFT WING NR 3 FLAP TRACK AFT END INNER SURFACE INBD WALL AREA CORROSION REMOVED AND REPROTECTED REFER CWS SERIAL NR 016250, 016850 TO 16854 FOR WORK DETAILS.  REF HX RS 57-53-34971 AND EO B747-5740-18331 -A.  BLEND AREA 1.5 X 1.5 INCH, THICKNESS REMAIN 0.124 INCH AND ORIGINAL THICKNESS 0.207 INCH.
